Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Severe acidity involving chest pain and vomiting. Why does it keep coming back?

Dr. my wife is suffering acute acidity from May 12 onwards, in the mean time she was admited twice in a reputed nursing home. After discharge from the hospital she again feel the same problem, some times she vomit hole night and she unable to take food. she always feels acidity and stomac pain and vomiting . Recently she loose weight from 44 kg to 38 kg. She always feels vomiting and chest pain . She was unable to intake food even after feeling hungry due to vomiting tendency. Kindly help me to come out the problem.
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
i would like to know her age, blood group. she may need gastroscopy or barium study to rule out any peptic ulcer. if sure of acidity, for emergency you may give her syrup gelusil, 10-15 ml at a stretch to get some relief. she may need frequent small feeding and some medicines for weeks.
Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor